# SDR CALA0200581

- Difficulty date: December 11, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- Aircraft time: 46,601 hours, 22,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Sta 1338r
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE SLIDE EMERGENCY LIGHTS WOULD NOT TEST. THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-53-00.
